# SDR TIMA20140312017

- Difficulty date: March 12, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N172GA
- Make and model: Beech 1900C
- Aircraft serial: UB11
- Aircraft time: 39,846 hours, 53,367 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1141100211
- Condition: Cracked
- Location: Lt Wing
- Component: Wing, Beech
- Component part number: 1141000003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKS DEVELOPED IN THE SKIN OTBD OF THE LT NACELLE & AFT OF THE MAIN SPAR ORIGINATING FROM VARIOUS RIVETS.
